# SDR MWEA040127

- Difficulty date: July 30, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N905ME
- Make and model: Boeing 717-200
- Aircraft serial: 55169
- Aircraft time: 3,375 hours, 1,983 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: GM10242
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK, CIRCUIT BREAKER POPPED AND STICK PUSHER FAIL ANNUNCIATED.  REMOVED AND REPLACED FORCE TRANSDUCER.
